# SDR DALA2025081206023

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cotter Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 MISSING COTTER PIN ON BOLT OF TELESCOPIC ROD AND FORK OF EMERGENCY DOOR DAMPER OF PASSENGER CREW DOOR 832. CORRECTIVE ACTION: INSTALLED COTTER PIN (18) ON BOLT (12) OF TELESCOPIC ROD AND FORK ON EMERGENCY DOOR DAMPER OF PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52-13-14-400-001. (1138172).
